# SDR AALA980915

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

R GEN DRIVE EICAS MESSAGE WITH ASSOCIATED DRIVE LIGHT ON, GEN DRIE DISCONNECTED AS PER ABNORMAL CHECKLIST.  PLACARDED RT IDG INOP PER MEL 24-1 AUTH NR 5-49DC-B ENT IN MIC.  BOTH IDGS SERVICED AND APU OIL QTY READS FULL.  NO SERVICE REQUIRED.  REMOVED AND REPLACED NR 2 ENGINE IDG OPS AND LK CHECK GOOD 374240236/1854.  (M)
